# SDR AUS20020137

- Difficulty date: February 21, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 215CC
- Condition: Failed
- Location: Vacuum Distribut
- Component: Vacuum Distribut, Cont, GTSIO520M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VACUUM PUMP FAILED.
